Your question was: Should I drink alcohol when on Murad Acne Complex?.
Thanks but likeee didnt help!haha, I spose it's different for everyone. What are the actual problems I could run into if I drank way to much? like liver failure and I start turning yellow?!Also if this helps, I dont drink often. like last time I had a big drink was in november of last year. I dont drink regularly. So my liver should be fine?..
Well, Murad Acne Complex increase your cholesterol so even if you didn't drink since november...I'm not specialist But my derm told me I could drink like 2-3 beers not too often..
Dude, what's more important to you? I like to drink just as much as the next guy but I committed myself to the treatment. Only time I had a drink was when I was stuck in Philly Airport for 3 hours and had a couple of cocktails. I'm on my 3rd month now too. I say just suck it up and just drink 1 beer if any at all. When you are done with your course, party it up! Just my 2 cents...
I have answered six questions pertaining to alcohol so you're not alone. Every teenager has questions about this. I was 18 in the beginning of my course...I turned nineteen while on Murad Acne Complex. I am a college student and drink a ton in the summer time with all of my friends, and I was on Murad Acne Complex in the summer and for the first semester of college.I got wasted, really wasted, one night when I was three months into Murad Acne Complex. I took my pills religiously, and I didn't exactly plan on getting tanked, so I didn't stop taking the pill like you did. Actually, I took one of my pills with dinner that night and then four hours later I was taking multiple shots at a bar.
They didn't. I was fine.My derm said it's not TERRIBLY bad to drink on Murad Acne Complex but that drinking should be moderated. Just don't get wasted every night. She told me that if I was planning on drinking in the evening that I should take all of my pills in the morning with breakfast. Not because it will help my liver, but because the alcohol digesting with the pills can cause the pill to be ineffective.
Just don't make a habit of it. Trust me, it's even harder in college!Murad Acne Complex remains in your blood for a month, so not taking the pills won't exactly work...
Thanks sarah , for the quick and lengthy reply I dont think i'll get to the stage of being tanked !!! at all , I jus will have a few beers and vokda + cokes maybe. Spread through the night, I want to jus be relaxed and enjoying myself, if I dont need more than one or two drinks then I dont mind that at all!Also I am at college, but I spose it's different in the UK , your college is probably like our university.And ill carry on taking the pills if they wont do much if I stop taking them. and remember to take them in the morning on friday..